# SDR DXTA2024020510795

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000083
- Aircraft time: 1,094 hours, 598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008685
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LTS DON'T HOLD CHARGE.  REMOVED DEFECTIVE AFT EMERGENCY LIGHT BATTERY PACKS LEFT  AND RIGHT AND INSTALLED CUSTOMER SUPPLIED REPAIRED LEFT BATTERY PACK AND RIGHT IAW AMM 33-50-05. OPS CHECK GOOD.
